# SDR AALA20100709TUL01

- Difficulty date: July 9, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N431AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49343
- Aircraft time: 67,255 hours, 35,872 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Valve
- Condition: Faulty
- Location: Fuel Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E, A

## Discrepancy

BNA - INFLIGHT SDF-DFW.  CREW REPORTED RIGHT ENGINE OVERHEAT INDICATION.  INFLIGHT SHUTDOWN SINGLE ENGINE TIME 20 MINUTES.  EMERGENCY DECLARED DIVERTED BNA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT FUEL HEAT VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
